# SDR 99UAL900313

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394UA
- Make and model: Boeing 737322
- Aircraft serial: 24669
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: S555735614255
- Condition: Malfunctioned
- Location: Lt Wing/Body
- Component: Boeing, 655387420
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT WING TO BODY OVERHEAT LIGHT ILLUMINATED.  *S/D*  A/C DESCENDED TO FL240, AND OVERHEAT LIGHT EXTINGUISHED AFTER APPROX 9 MIN.  A/C LANDED WITHOUT INCIDENT.  TROUBLESHOOTING WITH M237 COMPARTMENT OVERHEAT MODULE ISOLATED KEEL BEAM OVERHEAT LOOPS M272 AND M273 AS PRIMARY CAUSE.  OVERHEAT LOOPS M272 AND M273 WERE REPLACED, AND LOOPS M274 AND M355 WERE REPLACED AS PRECAUTIONARY.  ALSO, REPAIRED PNEUMATIC DUCT CLAMP BROKEN IN KEEL BEAM AREA.  AIRCRAFT OVERHEAT SYSTEM AND LEAK CHECK OK.
